# SDR HEEA079375

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- Aircraft time: 3,868 hours
- Engine: Allsn 250C20B
- Engine time: 8,333 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6886407
- Part serial: X144689
- Condition: Cracked
- Location: Engine
- Part time: 1,440 hours, 2,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR HIGH CYCLED WHEELS.  UPON INSPECTION OF PARTS NOTED SULFIDATION AND CRACKED NR 1 WHEEL BLADES. SCRAPPED WHEEL.
